# SDR QXEA2013071501173

- Difficulty date: July 15, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 15,050 hours, 16,120 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Dragging
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS UNABLE TO OPEN THE MAIN CABIN DOOR HANDLE.  ACFT FERRIED FOR REPAIRS. INSPECTED AND FOUND AFT NR 4 AND NR 5 MAIN CABIN DOOR PRESSURE STOPS DRAGGING AGAINST STOP FITTING WHEN OPENING AND CLOSING.  ADJUSTED MAIN CABIN DOOR SHELL IAW MM TASK NR 52-11-06-400-801 PARA 1,2,3A,4B, AND 5.  PARA 3B AND 4A, N/A BECAUSE SHELL WAS NOT REPLACED.  FORWARD PASSENGER DOOR FUNCTIONAL TEST GOOD IAW MM TASKS 52-11-00-720-801 AND 52-11-00-720-802.   HANDLE FORCES NORMAL DURING TESTS.  RETURNED TO SERVICE.
